Publication
Title
Information asymmetry and financial dollarisation in Sub-Saharan Africa
Author
Abstract
Language
English
Source (journal)
African journal of economic and management studies
Publication
2018
ISSN
2040-0705
2040-0713
Volume/pages
9:2(2018), p. 231-249
ISI
000432924700007
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.04.2018
Last edited 05.09.2018
To cite this reference